# SDR CA990311084

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 87600520001
- Condition: Broken
- Location: Power Lever
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND CONDTION CONTROL CABLE FOUND WITH BROKEN STRANDS.  AREA OF DEFECT FORWARD OF PULLEY ON FORWARD SIDE OF ENGINE FIREWALL.
